# SDR HALA2009060100219

- Difficulty date: June 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 25,177 hours, 4,766 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: XK51601886
- Condition: Inoperative
- Location: Hf System
- Part time: 2,503 hours, 927 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L HF RADIO INOP WILL NOT XMIT OR RCV DATA LINK NOT AVAIL.  REPLACED LT HF XCVR OPS CK OK PER MM23-11-01.  SWAPPED HF CONTROL PANELS.  REINSTALLED IN ORIGINAL POSITIONS, OPS CK OK PER MM23-11-00.
